1-800-456-2467
Order by 2 PM EST for Same Day Shipping
FREE SHIPPING on all Industrial Supplies Orders. - On Medical Orders over $149.99

More Views

Sinus Pain & Pressure: 250 packets of 2 (500 tablets)

Availability: In stock

SKU : MS-71272

$23.16
  • Buy 6 for $22.01 each and save 5%
  • Buy 12 for $20.91 each and save 10%

Quick Overview

• Each tablet contains: Acetaminophen 500 Mg., Phenylephrine HCI 5 Mg.
• 125 packets of 2 tablets (250 tablets) or 250 packets of 2 tablets (500 tablets).
• Temporarily relieves sinus pain, headache and nasal and sinus congestion.
• Offers relief so that user may maintain common activities.

* Required Fields

OR

• Each tablet contains: Acetaminophen 500 Mg., Phenylephrine HCI 5 Mg.
• 125 packets of 2 tablets (250 tablets) or 250 packets of 2 tablets (500 tablets).
• Temporarily relieves sinus pain, headache and nasal and sinus congestion.
• Offers relief so that user may maintain common activities.

Item ID Number: MS-71272

Temporarily relives sinus pain, headache and nasal and sinus congestion.

Contains:

  • Acetaminophen 500mg.
  • Phenylephrin HCI 5mg.

Warnings:

  • Liver warning: This product contains acetaminophen.
  • Severe liver damage may occur if you take:
  • More than 8 tablets in 24 hours, which is the maximum daily amount.
  • With other drugs containing acetaminophen.
  • 3 or more alcoholic drinks every day while using this product.

Do not use:

  • With any other drug containing acetaminophen (prescription or nonprescription).
  • If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.       
  • For more than 10 days for pain unless directed by a doctor.  
  • For rmore than 3 days for fever unless directed by a doctor.  
  • If you are now taking a prescription monoamine oxide inhibitor (MAOI) (certain drugs for depression, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug.

When using this product, do not exceed recommended dosage.

Stop use and ask a doctor if, you get nervous, dizzy, or sleepy symptoms do not improve within 7 days or are accompanied by a fever.

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.

In case of overdose, get medical help or contact a Poison Control Center right away.

Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Directions:

  • Do not use more than directed.
  • Adults and children (12 years and older): Take 1 tablet every 4 to 6 hours as needed. Do not take more than 6 tablets in 24 hours, or as directed by a doctor.
  • Children under 12 years: Do not give to children under 12 years of age.

Other Information:

  • Store at room temperature 59º-86ºF (15º-30ºC).
  • Do not use any opened or torn packets.
  • Avoid excessive heat and humidity.

Inactive Ingredients:

  • Corn starch, FD&C blue #1, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, sodium starch glycolate, stearic acid.

Use spaces to separate tags. Use single quotes (') for phrases.

0 Review(s)


My Cart

You have no items in your shopping cart.